Couldn't find what you looking for?

TRY OUR SEARCH!

Good day. I am diagnosed with ventricular tachycardia a few years ago, when I was at the college. I was running with my colleagues and I got sick. They took me to the hospital and that was my diagnose. They prescribe some therapy to me but a few weeks ago they decide to give me something else. They told me that Amiodarone is very effective and now I am using it. But there is one huge problem with this medicine. I gained a lot, and I mean A LOT of weight.

Is this side – effect? What should I do?

Tnx!

Loading...

Hey there.

I am very sorry to hear this. Did you tell this to your doctor?

This medication is basically very good and it helps to treat irregular heartbeats and arrhythmias. But it seems to me that this medication is not good for you.

That is just one of the side – effects that this medicine can cause. You can also notice very itchy and red skin.

How many weight did you gain in this time, while you are using Amiodarone?

It is very important to tell this to your doctor. Maybe this medicine is good but it is not healthy to gain so much weight.

Reply

Loading...

Hello there.

Darling, that is one of the side – effects that Amiodarone can cause. It is very important to call your doctor at once if you have any of the side – effects, even if they occur up to several months after you stop to use this medication.

There are a few side effects but side – effects that are very common to people are extreme tired feeling, dry skin, joint pain, feeling more sensitive and weight gain.

Tell me what means a lot of weight?

How much weight did you gain while you are using this medication?

It is very important to tell this to your doctor.

Reply

Loading...

Hello everyone. Thank you so much for your quick answers. I gained more than 10 pounds in a few weeks and when I say in few weeks I mean two weeks maximum. That is a lot of gained weight. First I didn’t know that this can be connected with medicines but when I was talking with my friend he told me that medicines have some weird side – effects. No, I still haven’t told this to my doctor because I was thinking that this is nothing serious. Now I can see that this was the biggest mistake, and I will do that. What do you think, what is he going to tell me? Is he going to change my therapy?

Reply

Loading...

Hey.

Look, that is just one sign that this medication is not good for you, it doesn’t fit your body and you should react very soon. Call your doctor, make an appointment with him and tell him exactly what is going on. To be honest, 7 pounds in two weeks is way too much for you.

If you have some other side – effects you should tell him that as well.

I am sure that he is going to find the best solution for you, he is going to give you other medication that is going to fit for you.

Good luck and don’t be nervous about it, ok?

Reply

Loading...